# SDR DL764060271

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 14,191 hours, 4,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED, CHECKS GOOD.
